# SDR 03152006D

- Difficulty date: March 13, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 193
- Aircraft time: 30,121 hours, 35,069 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 110 KIAS, MASTER WARNING ON RT ENGINE OIL PRESSURE (CWP) CENTRAL WARNING PANEL LIGHT ILLUMINATED.  SERVICED RT ENGINE WITH 3 QUARTS OF OIL AND PERFORMED ENGINE RUNS FOR SEVERAL MINUTES AND DIFFERENT TORQUE RANGES.  RT ENGINE PRESSURE LIGHT ON CWP DID NOT COME ON, ALL INDICATIONS ARE NORMAL.
